RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1851–1861 (Mi de6354)  

Ordinary Differential Equations

A singularly perturbed linear system in a critical case

T. R. Gichev

People's Republic of Bulgaria

Full text: PDF file (1134 kB)

Bibliographic databases:
UDC: 517.926
Received: 18.10.1985

Citation: T. R. Gichev, “A singularly perturbed linear system in a critical case”, Differ. Uravn., 23:11 (1987), 1851–1861

Citation in format AMSBIB
\Bibitem{Gic87}
\by T.~R.~Gichev
\paper A singularly perturbed linear system in a critical case
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1851--1861
\mathnet{http://mi.mathnet.ru/de6354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928232}
\zmath{https://zbmath.org/?q=an:0641.34058}


Linking options:
  • http://mi.mathnet.ru/eng/de6354
  • http://mi.mathnet.ru/eng/de/v23/i11/p1851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019